MathSciNet Relay Station
MathSciNet bibliographic data
MR771038 65F99
Mahoney, J. F. Partial fraction evaluation and incomplete decomposition of a rational function whose denominator contains a repeated polynomial factor. Math. Comp. 44 (1985), no. 169, 167–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement